Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26499
Title: The steady-state structure of accretion discs in central magnetic fields
Authors: Matthews, OM
Wynn, GA
Speith, R
Truss, MR
Matthews, OM
First Published: 1-Jan-2005
Citation: MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 2005, 356 (1), pp. 66-76
DOI Link: 10.1111/j.1365-2966.2004.08430.x
ISSN: 0035-8711
Links: http://hdl.handle.net/2381/26499
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.